I have several problems they may be related they may not. The first one happened over two years ago. I begin having to urinate as many as 30 times a day. The second problem happened about a year and a half ago. It started with a red sore at the tip of my penis. The friction made it worse over the next few days so I put Lamisil on it and it literally spread over the the entire right side of the head and onto the top of the shaft. When I would get an erection it would bleed and the was also an inconsistency on the side that was damaged looked shorter than the other. I visited my doctor and he told me to give it a few weeks. It began healing but very slowly. I went to dermatologist and he gave me steroid cream. After a few months it was much more bearable but still irritated with any friction. I chose to see a urologist. He did an ultrasound and found my bladder was not emptying. He gave me something called FloMax for this problem. He dismissed my other problem. He said there was no STD that looked like that and wouldn't do a biopsy. He also said he didn't want to put me on anymore creams and hoped the problem would eventually just go away. Well, the FloMax helped but didn't solve the urination problem permanently. And my penis has gotten to a point where it is bearable but still is red. Now, however, I have recently developed white spots on the shaft of my penis. One started as a small dot and grew to the size of a dime within a months time. I have had three more develop which are rather small and haven't seemed to grow. They are not raised but look like places on your skin where you don't have pigment. This also does not change during an erection. My penis also seems to shrivel in size to the point that it is oftentimes uncomfortable. It is very random but mostly at night and weather conditions are not an issue. It seems as if there might be a circulation problem or something. As for erections, I am also having some unique problems. Most of the time I can get a full erection but ejaculation is oftentimes difficult and it seems I am not releasing fully. I can also see a lot more redness and irritation in my damaged area during this time. On the head of the penis I see raised bumps that are purplish in color but they are only in the damaged area, this is something the urologist would not have been able to see because my penis was completely flacid at the time, and frankly the more flacid it is the less it looks damaged. Once I have lost my erection the damaged area is much more irritated as well, regardless of how well lubricated I keep it. The last problem is that I noticed a bruise which has developed on the under side of my testicle and hasn't gone away. I should also let you know that I resurface bathtubs for a living and am exposed to a combination of many solvents on a daily basis and wonder if this could be related. I wanted to find answers before going back to the doctor with the latest problems. Thank you
Flomax is a medication that shrinks the prostate. If that helped the urination problem, you may want to further inquire about whether there is any prostate enlargement present.
Regarding the lesions, there are several causes: HSV (herpes), chancroid (Haemophilus ducreyi), granuloma inguinale (Calymmatobacterium granulomatis), syphilis (Treponema pallidum), HIV-specific ulcers (acute HIV infection or late HIV), and lymphogranuloma venereum (LGV, Chlamydia trachomatis serovars L1-3).
They should each be considered and discussed with your personal physician. Diagnostic tests typically involve culturing any lesions or performing blood tests.
If infection is ruled out, you can obtain a second dermatologic opinion and discuss a possible biopsy - which would give a definitive answer.
Regarding the erectile dysfunction, I would obtain testosterone levels and discuss with your urologist if an ultrasound is necessary to evaluate for any anatomical causes of this symptom.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.